# SDR DXTA201802010019

- Difficulty date: February 1, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5075
- Aircraft time: 12,717 hours, 4,429 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Part number: E3019E
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG FAILED TO RETRACT WITH CMC CODE 32415BTMS.   JACKED AIRCRAFT AND PERFORMED GEAR SWINGS. ALL GEAR WENT UP AND LOCKED BUT THE RH GEAR CARTOON DISPLAY SHOWED STILL DOWN AND AMBER IN COLOR. PER FIM, TROUBLESHOT WIRING ON RT GEAR DOWNLOCK SWITCH AND FOUND BROKEN GROUND WIRE ON STUD E3019E IN RT WHEEL WELL.  REPAIRED WIRE IAW FIM MANUAL 32-60-00 AND PERFORMED GEAR CYCLING. OPS CHECK WITH NO FURTHER DEFECTS NOTED IAW AMM 32-00-00. DOWN JACKED AIRCRAFT AND PUT IN NORMAL CONFIGURATION.
